You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1982/46/2
Le théorème de Lefschetz pour les ANR approximatifs
Download
PDF
- Le théorème de Lefschetz pour les ANR approximatifs
Article
Original scientific text
Title
Le théorème de Lefschetz pour les ANR approximatifs
Authors
Gilles Gauthier
1
,
Andrzej Granas
2
Affiliations
Chicoutimi
Montréal
Colloquium Mathematicum
1982/46/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
197-202
Main language of publication
French
Published
1982
Exact and natural sciences
mathematics